# SDR SWIA200515176

- Difficulty date: June 14, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 3,835 hours, 3,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT FLOOR BEAM RBL 9.0 OUTBOARD ATTACH ANGLE CRACKED,  ITEM FOUND AT C-CHECK INSPECTION.    REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-23-00.
